On December 11, 2020, the Food and Drug Administration authorized the first COVID-19 vaccine made by Pfizer-BioNTech.
While the pharma companies and medical authorities have profited from every injection, the shots have injured countless people irreparably and destroyed the lives they knew.
The media will not give voice to these injured whose ranks grow daily. Here we share some of their stories, in cooperation with RealNotRare.
July 14, 2021 was the day Taylor Nafey got his second Pfizer dose and the beginning of the end of his military career. The 20-year-old, who joined the Navy to “serve my country honorably,” found himself staring down the barrel of Biden’s vaccine mandate. He had to take the shot.
“Two weeks after my second dose of the vaccine, I started experiencing vertigo symptoms a few times a day,” said Taylor. “I ignored them, thinking they were from being tired/stressed.”
The vertigo lasted until he had his first seizure in January 2022, and the seizures kept coming. He has been placed on Medical Hold and will be discharged.
Taylor went to a neurologist who medicated him but did not try to figure out the cause. He went to a teaching hospital, but all tests came out fine. Despite Taylor and his family pushing for an investigation into the cause, saying that he has no family members with epilepsy, doctors continued to ply Taylor with meds. Eventually, Taylor went to a holistic doctor who has experience in treating victims of the COVID-19 vaccine. Taylor is on his second week of detox and hoping for the best.
“I’m scared, my family is terrified, and we fear I will never get my life back again,” he said. “I’m just tired of getting poked and prodded by each doctor, and I’m really tired of being lied to. I just want my life back. I’m writing this to let everyone know they are not alone. There are tons of us suffering from this, and we all want answers.”
Deborah Tilli, a health worker in Ontario, Canada, was one of the first people to get the COVID-19 vaccine in the now-hyper-vaccinated country. She received her first Pfizer dose on December 24, 2021.
Within minutes of the injection, Deborah’s throat felt scratchy. The 27-year-old told her colleague, a paramedic, who checked her vitals and gave her a dose of Benadryl. She asked Deborah to stick around a few minutes for monitoring. Minutes later, Deborah stopped breathing. Her colleague administered an EpiPen, and Deborah keeled over to the right.
“People were rushing in, I can still hear, but I can’t move, and I can’t open my eyes. It was like I wasn’t even there. I remember the head paramedic saying ‘she’s not breathing’, and the paramedic I knew started doing CPR on me. I wasn’t breathing. I just remember at one point giving up. Like this is what’s suppose to happen . . . on Christmas Eve too.
“I woke up in the hospital. I’m not sure what was done, what was given to me, but I woke up complaining that the ceiling was moving, the lights were moving. I was tripping out. The nurses moved me to a different room, where again I fell asleep for hours. And that was all I remember. I got myocarditis about 2 weeks later. I couldn’t breathe, and I couldn’t lay down. I slept sitting up. I was in so much pain, and the doctors wouldn’t help me.”
Media outlets clamored to report that Deborah was “one of the few people to have had a severe reaction to the vaccine.”
Getting her first Pfizer dose in February 2022 changed Stephanie Ann’s life, but it didn’t stop the 30-year-old from still claiming the vaccines are safe. Six days after her shot, Stephanie Ann’s legs stopped working. 2 MRIs and 5 days of steroids didn’t seem to help her walk right again.
“My life is not the same because of this. I cannot run, I cannot jump, I cannot care for a child on my own, so the possibility of having a family is out of the question right now. It’s hard for me to understand why no one can be held accountable for what happened to me,” says Stephanie Ann.
Still, she maintains the “vaccines are safe, but I don’t think they are a perfect fit for everyone. Understand the risks with a vaccine before you get it.”